# SDR UIEA2018100102144

- Difficulty date: September 30, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,881 hours, 18,019 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, BLEED AIR OVERHEAT ON RIGHT SIDE. COMPLETED QRH, BLEED AIR OVERHEAT EXTINGUISHED. ON DECENT, BLEED AIR OVERHEAT RE-ILLUMINATED. PERFORMED BITE TEST. CONTROL UNIT SHOWS FAV FAULTS ON PREVIOUS FAULT. ENG WAS RAN AND SHOWED IN 3-SEC. BLEED AIR OVERHEAT AGAIN. MAINTENANCE ACTION COMPLIED WITH (FAMV LOCKED IN INTERMEDIATE POSITION). ITEM ALREADY ON DDG 36-12-02-01 SEE LOG PAGE 1039563 ITEM 1 REF NDDR 100478 NO FURTHER ACTION REQUIRED.
